# SDR USAA2012043000006

- Difficulty date: April 7, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,787 hours, 10,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R-4 DOOR SUPPORT CHANNEL AT BS 1660, S17R.  REPAIRED R-4 DOOR SUPPORT CHANNEL AT BS 1660, S17R IAW B757 SRM 51-40-02.
